# SDR UALA2010030200752

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 48,279 hours, 13,410 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R AFT NOISE FROM AIR LEAK.   REPEAT WRITE UP VERY LOUD NOISE F/A UNABLE TO COMMUNICATE, PAX UPSET. STRONG AIR FLOW AROUND. PRESSURIZED AIRCRAFT FOUND THRESHOLD PLATE LEAKING AT LOWER FORWARD CORNER. THRESHOLD PLATE NEEDS TO BE EITHER REPLACED OR RESEALED. ACCOMPLISHED INTERIM REPAIR AT THIS TIME WITH SPEED TAPE. REPRESSURIZED-CHECKS OKAY. ACCOMPLISHED SEALANT REPLACEMENT UNDER SCUFF PLATE.  OPS NORMAL.
